# SDR CA090730006

- Difficulty date: July 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 6,608 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Spring
- Condition: Wrong Part
- Location: Propeller Piston
- Component: Piston Assy, Mcauly
- Component part number: C5013WPL
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PROP INSTALLED ON ACFT HAD PROP ZERO PITCH LATCH KIT INSTALLED IAW STC SP96-1.  THE PROP HAD A HARD TIME COMING OFF LATCHES.  PROP WAS DISMANTLED TO THE EXTENT NECESSARY TO DETERMINE THAT THE WRONG FLYWEIGHT SPRINGS HAD BEEN INSTALLED AT THE PREVIOUS O/H.  SPRINGS SHOULD BE MODIFIED IAW THE STC. PROPER SPRINGS PN B-5020WPL INSTALLED AND PROP RETURNED TO SERVICE.
